| Catalog Number |
PTA5-35-80-3-4.0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The reported information indicated that while inflating the balloon, it leaked at low pressure.The intended procedure was percutaneous angioplasty of a calcified superficial femoral artery.A section of the device did not remain in the patient's body, the event did not require additional procedures and there were no adverse effects to the patient as a result of the issue.